Jump to content

Mrhot

Members
  • Content Count

    84
  • Joined

  • Last visited

  • Days Won

    3

Mrhot last won the day on March 19 2016

Mrhot had the most liked content!

1 Follower

About Mrhot

  • Rank
    Advanced Member

Recent Profile Visitors

451 profile views
  1. Keep your chin up Old, as much as it gets us down and you get fed up we all do. didnt i read you had ETS?
  2. If i was you Liss id do ETS but thats me id do it in a heartbeat. effexor does poop out it did for me i want ETS so bad bt too expensive
  3. Have you been with your partner a long time? If so maybe show him this forum and let him see how it truley effects people? maybe let him even see your own post im sure he would fully understand if he read on here. your correct in what you say about online reviews i also taken the medicine about 9-12 months each too so it was well in my system before i just stoped and not on a low dose either. good luck Stella any Qs you know where i am
  4. Hi stella my withdrawal from effexor was really easy.... i just stoped wasnt hard and no withdrawals same with a few anti depressants i tryed. beta blockers ive tryed atenolol and propranolol there are lots ..... i find they do make you a little calmer but didnt help me and with these i did taper of because they mess with your heart rate my resting heart is around 40 and i was taking ariund 80mg propranolol i didnt faint or feel tired either hr around 35 when resting if you google blushing dont be fooled into the ads Eradicane suplememt they dont work and just like to lure desperate people in. drop me a pm if you need anythin
  5. Welcome Stella ive tryed Effexor i take it your from the USA? Venlaflaxine is the uk version. worked ok for me for a few month and then i think wore out flushing in hot rooms more then bluching but both are just as cripling. try it for a few month see how you go i didnt get any side effects apart from taking forever to orgasm, also try paroxetine SSRI USA paxill both work well i think paxil better. keep your head up
  6. Your not buggered mate talk to a Dr thers thousands of stuff to try. there are anti anxiety meds like benzo's to even try you might flush but your primary is blushing read up on tablet Nardil for blushing and social anxiety. not saying you have social anxiety but this blushing certainly causes social anxiety
  7. I think he isnt much of a flusher at all to be honest. Flushing is working out ect being hot sweaty his main problem is similar to mine he is under constant stress and worry about how he looks to everybody else about apearing to look red and looking embarrased he fears people judging him and being center of attention because of how easily his triggers are it isnt flushing its how his body reacts to stress adrenaline rushs ( overactive sympathetic nervous system ) ETS would help stop him blushing and stop him stressing which would stop worry
  8. I doubt you will die. if there is 1% risk of death they will have tell you theres a risk of death like any other surgery there risk of death. i hope you donit and i hope you get your life back because i know and understand everything your going through id recoment dr ownudike in bolton. ive read alot about him if you are close. get your dr reffer you and ask to be reffered there.
  9. Hiya mate. reading through this is exactly how i am thru the day too it really hits you hard at work as you say there is nothin worse it has gotten me so down i didnt even want to go in work. It is a struggle every day is a battle to get up and face that everyday and can make you ill. Even worse when you have children to support too. it really is so sad. The propranolol and clonodine sound like they armt helping you at all id stop them and suggest trying something else there are alot of different beta blockers also alpha blockers and calcium blockers i think a anti depressant may help you not because of depression but they also help with anxiety i suggest paroxetine ssri and venlaflaxine snri either is good or Nardil its an old antidepresant and considered the gold standard but has a dietry routine needed. i feel so sorry for you man i understand you 100% my personal advice would be ETS its risky but when your as down as me and nothin else works its a little light at end of the tunnel... its a chance... theres good stories and bad. Its a risk could give you your life back, could make you worse also try avoid coffee and caffeine
  10. Ive had blood tests ecg test 24hr blood presure tests urine tests all normall
  11. I know its depressing isnt it on the bright side you have a wife who doesnt mind it and doesnt judge you for it. Try join the chat app RedAttack instructions are on the forum
  12. Mrhot

    Chat app

    Good to see people joining i have made you guys MODERATORs so you can kick people out of the chat room if anybody joins that shouldnt be there. obvioulsy the more people that join the better it would be for everybody and having somebody to talk to now its more active ill turn notifications on
  13. Thats quite alot.. maybe try a ssri or snri id recomend asking for paroxetine or venlafaxine but will take a while kick in. so did you go red at your wedding?
×
×
  • Create New...